# SDR 99ZZZX655

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7011X
- Make and model: Cessna 402C
- Aircraft serial: 402C0255
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 51410061
- Condition: Failed
- Location: Torque Link
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/N'S AFFECTED:  514106-1 SHAFT; NAS561P5-18 PIN-SPRINGS TO HOLD 5141005-9 LINK ASSY.  SAFETY PIN (NAS561P5-18) AND SAFETY WIRE (PER MM) THAT WAS TO SECURE PIN TO THE SHAFT (5141006-1) AND EXTERNAL APPEARANCE SHOWED NO DEFECTS.  THE SAFETY WIRE REMAINED IN PLACE.  WHILE IN FLIGHT WITH NO PRESSURE, PIN MOVED INBD OF THE MLG.  UPON LANDING, OTBD SIDE OF THE LINK ASSY PULLED AWAY FROM MLG AND CAUSED WHEEL ASSY TO ROTATE PLUS OR MINUS 90 DEGREES TO DIRECTION OF FLIGHT.  PILOT ABLE TO MAKE AN ABORTED LANDING AND RETURNED TO BASE AIRPORT.  LANDED WITHOUT MAJOR DAMAGE.  PARTS REPLACED:  TORQUE LINK ASSY, PINS ON BUSHING.  POSSIBLE CAUSE WHY PIN FAILED, FROZEN BUSHING, BUT ALLOWED PIN TO EXIT.  LAST AAIP INSP FOR MLG
